# SDR SWAA2022030730209

- Difficulty date: April 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO; AFT CORNER THRESHOLD IS CRACKED. / AFT CARGO AFT CORNER THRESHOLD LOCATED AND DRILLED PER SRM 51-40-02. WILL BE INSTALLED ON TASK CARD 753-721-10-01.
